# SDR CALA2022031400638

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146N5318
- Condition: Corroded
- Location: Bs1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0579- CABIN AFT WET AREA FLOOR WEB CORRODED AT FASTENE R HOLE BS1680 BL R4, TRANSCRIBED FROM HAECO GSO NRC 9284826
